Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Irregular period after abortions. Started zyban. Dark brown clots. PCP not helping. What can?

Hi My name is Michelle and I am 34 years old a smoker since I was 15. I have never had any health problems. I gave birth to a healthy child 16 years ago and had about 9 abortions every yr after his birth. My periods have never been irregular until now. I started taking zyban on Wednesday. Didn t sleep . Thursday again didn t sleep. Stopped it on Friday and restarted it on Sat in the early am, finally slept that night. On Sunday I started bleeding dark brown with clots like a menstral period but I already had mine 2 weeks previously. Could this be a side effect of the Zyban? My PCP isn t very helpful and I m worried about my health. Should I be concerned? Please help.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The dark brown and irregular periods that you are having are likely to be due to a hormonal imbalance. This needs proper progesterone supplement therapy under the guidance of a gynecologist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor